# SDR GTIA2020122435515

- Difficulty date: December 24, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N632NK
- Make and model: Airbus A320-232
- Aircraft serial: 6331
- Aircraft time: 22,337 hours, 10,102 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ASSIST BOTTLE LOW.  SERVICED R2 DOOR, IAW AMM 52-10-00.
